# SDR FDEA201109133867

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,617 hours, 33,019 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 1144002125
- Part serial: 000028
- Condition: Punctured
- Location: Nr 1 Slat
- Component: Slat, Boeing
- Component part number: 114N002125
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 SLAT HAS A PUCTURE AT 55.5 INCHES FROM INBD EDGE AND 6.5 INCHES FROM T/E OF SLAT HOLE IS  .5" X .75".  REMOVED DAMAGED SKIN AND CORE, FABRICATED CORE PLUG AND DOUBLER, BONDED AND SEALED REPAIRED AREA IAW SRM 51-70-10, REPAIR NR 2 AND EA F-5750-155424, ON NR1 SLAT, MAJOR REPAIR.
